# SDR MWEA97087

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99155271
- Condition: Cracked
- Location: Bs 544
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOORBEAM STA 544 CRACKED ON LT OUTBD END RUNNING THROUGH TOP FASTENER.  MAINT INSTALLED SPLICE IAW DAC TELEX SVC MSP 0078/DLP.
